High quality pain relievers. Reviews September, 2020, page 3

Tylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer, 100 ct

Search only Tylenol brand name

Tylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer, 100 ct

Current price: 10.47 USD


Order at Amazon


Height: 2.02 Inches

Length: 1.98 Inches

Width: 3.87 Inches

Weight: 0.2 Pounds

  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever

More Info

Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets, 500 mg Acetaminophen, 100 ct

Search only Tylenol brand name

Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets, 500 mg Acetaminophen, 100 ct

Current price: 11.47 USD


Order at Amazon


Height: 2.063 Inches

Length: 3.875 Inches

Width: 2 Inches

Weight: 0.22 Pounds

  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed
  • 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast

More Info

Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 200 Count, Liquid Fast Pain Relief

Search only Advil brand name

Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 200 Count, Liquid Fast Pain Relief

Current price: 18.32 USD

Saving: $5.19 (22%)


Order at Amazon


Height: 7.75 Inches

Length: 2.502 Inches

Width: 2.502 Inches

Weight: 0.44 Pounds

  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed
  • 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast
  • #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years
  • USE AS DIRECTED: For use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain
  • FAST ABSORPTION, FAST RELIEF: Advil delivers fast-acting relief with strength that lasts People choose Advil for quick and effective treatment of tough aches and pains including headache, lower back pain, joint pain and arthritis pain relief
  • RELIEF PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it
  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels Ibuprofen 200mg rush liquid pain relief wherever you hurt Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold

More Info

Equate Extra Strength Pain Reliever - Acetaminophen 500 mg 100 Caplets (2 Pack)

Search only Equate brand name

Equate Extra Strength Pain Reliever - Acetaminophen 500 mg 100 Caplets (2 Pack)

Current price: 7.9 USD


Order at Amazon


  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed
  • 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast
  • #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years
  • USE AS DIRECTED: For use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain
  • FAST ABSORPTION, FAST RELIEF: Advil delivers fast-acting relief with strength that lasts People choose Advil for quick and effective treatment of tough aches and pains including headache, lower back pain, joint pain and arthritis pain relief
  • RELIEF PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it
  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels Ibuprofen 200mg rush liquid pain relief wherever you hurt Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold
  • Equate, extra strength, pain reliever, acetaminophen, 500 mg, fever reducer, for adults, tylenol

More Info

PhysiciansCare by First Aid Only Extra Strength Pain Reliever (Compare to Excedrin), 50 Count

Search only First Aid Only brand name

PhysiciansCare by First Aid Only Extra Strength Pain Reliever (Compare to Excedrin), 50 Count

Current price: 14.97 USD


Order at Amazon


Height: 4.25 Inches

Length: 4.25 Inches

Width: 2.5 Inches

Weight: 0.2 Pounds

  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed
  • 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast
  • #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years
  • USE AS DIRECTED: For use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain
  • FAST ABSORPTION, FAST RELIEF: Advil delivers fast-acting relief with strength that lasts People choose Advil for quick and effective treatment of tough aches and pains including headache, lower back pain, joint pain and arthritis pain relief
  • RELIEF PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it
  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels Ibuprofen 200mg rush liquid pain relief wherever you hurt Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold
  • Equate, extra strength, pain reliever, acetaminophen, 500 mg, fever reducer, for adults, tylenol
  • Perforated dispenser box allows easy access
  • Coated, easy to swallow tablets
  • Purpose: Pain reliever / fever reducer
  • Active Ingredients: Acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg
  • Contains 50 packets of 2 tablets in tamper evident, individual dose packets

More Info

Member's Mark Rapid Release Extra Strength Acetaminophen PM 500mg / Pain Reliever Diphenhydramine HCl 25mg / Nighttime Sleep Aid (1 bottle (375 gelcaps))

Search only Member brand name

Member's Mark Rapid Release Extra Strength Acetaminophen PM 500mg / Pain Reliever Diphenhydramine HCl 25mg / Nighttime Sleep Aid (1 bottle (375 gelcaps))

Current price: 19.62 USD

Saving: $3.88 (17%)


Order at Amazon


  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed
  • 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast
  • #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years
  • USE AS DIRECTED: For use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain
  • FAST ABSORPTION, FAST RELIEF: Advil delivers fast-acting relief with strength that lasts People choose Advil for quick and effective treatment of tough aches and pains including headache, lower back pain, joint pain and arthritis pain relief
  • RELIEF PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it
  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels Ibuprofen 200mg rush liquid pain relief wherever you hurt Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold
  • Equate, extra strength, pain reliever, acetaminophen, 500 mg, fever reducer, for adults, tylenol
  • Perforated dispenser box allows easy access
  • Coated, easy to swallow tablets
  • Purpose: Pain reliever / fever reducer
  • Active Ingredients: Acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg
  • Contains 50 packets of 2 tablets in tamper evident, individual dose packets

More Info

Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets with 500 mg of Acetaminophen, 150 ct

Search only Tylenol brand name

Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets with 500 mg of Acetaminophen, 150 ct

Current price: 14.97 USD

Saving: $4.21 (22%)


Order at Amazon


Height: 2.5 Inches

Length: 2.38 Inches

Width: 4.04 Inches

Weight: 0.31 Pounds

  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed
  • 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast
  • #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years
  • USE AS DIRECTED: For use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain
  • FAST ABSORPTION, FAST RELIEF: Advil delivers fast-acting relief with strength that lasts People choose Advil for quick and effective treatment of tough aches and pains including headache, lower back pain, joint pain and arthritis pain relief
  • RELIEF PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it
  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels Ibuprofen 200mg rush liquid pain relief wherever you hurt Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold
  • Equate, extra strength, pain reliever, acetaminophen, 500 mg, fever reducer, for adults, tylenol
  • Perforated dispenser box allows easy access
  • Coated, easy to swallow tablets
  • Purpose: Pain reliever / fever reducer
  • Active Ingredients: Acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg
  • Contains 50 packets of 2 tablets in tamper evident, individual dose packets
  • With Tylenol PM Extra Strength Caplet Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed
  • 150-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast

More Info

Equate - Arthritis Pain Reliever, Extended Release, Acetaminophen 650 Mg, 100-Count

Search only Equate brand name

Equate - Arthritis Pain Reliever, Extended Release, Acetaminophen 650 Mg, 100-Count

Current price: 12.78 USD

Saving: $3.52 (22%)


Order at Amazon


Height: 5 Inches

Length: 3 Inches

Width: 2 Inches

Weight: 0.23 Pounds

  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed
  • 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast
  • #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years
  • USE AS DIRECTED: For use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain
  • FAST ABSORPTION, FAST RELIEF: Advil delivers fast-acting relief with strength that lasts People choose Advil for quick and effective treatment of tough aches and pains including headache, lower back pain, joint pain and arthritis pain relief
  • RELIEF PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it
  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels Ibuprofen 200mg rush liquid pain relief wherever you hurt Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold
  • Equate, extra strength, pain reliever, acetaminophen, 500 mg, fever reducer, for adults, tylenol
  • Perforated dispenser box allows easy access
  • Coated, easy to swallow tablets
  • Purpose: Pain reliever / fever reducer
  • Active Ingredients: Acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg
  • Contains 50 packets of 2 tablets in tamper evident, individual dose packets
  • With Tylenol PM Extra Strength Caplet Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed
  • 150-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast
  • For the temporary Relief of Minor Arthritis Pain
  • Acetaminophen 650 mg
  • Extended-Release Tablets. Lasts Up to 8 Hours
  • Compare to Tylenol Arthritis Pain active ingredients

More Info

Equate Pain Reliever PM Extra Strength Nighttime Sleep Aid/Pain Reliever, 100 Count

Search only Equate brand name

Equate Pain Reliever PM Extra Strength Nighttime Sleep Aid/Pain Reliever, 100 Count

Current price: 11.49 USD


Order at Amazon


  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed
  • 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast
  • #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years
  • USE AS DIRECTED: For use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain
  • FAST ABSORPTION, FAST RELIEF: Advil delivers fast-acting relief with strength that lasts People choose Advil for quick and effective treatment of tough aches and pains including headache, lower back pain, joint pain and arthritis pain relief
  • RELIEF PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it
  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels Ibuprofen 200mg rush liquid pain relief wherever you hurt Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold
  • Equate, extra strength, pain reliever, acetaminophen, 500 mg, fever reducer, for adults, tylenol
  • Perforated dispenser box allows easy access
  • Coated, easy to swallow tablets
  • Purpose: Pain reliever / fever reducer
  • Active Ingredients: Acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg
  • Contains 50 packets of 2 tablets in tamper evident, individual dose packets
  • With Tylenol PM Extra Strength Caplet Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed
  • 150-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast
  • For the temporary Relief of Minor Arthritis Pain
  • Acetaminophen 650 mg
  • Extended-Release Tablets. Lasts Up to 8 Hours
  • Compare to Tylenol Arthritis Pain active ingredients
  • Active ingredients: acetaminophen 500 mg, diphenhydramine HCl 25 mg
  • Provides temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness
  • Non-habit forming
  • Pain reliever and nighttime sleep aid
  • Compare to Extra Strength Tylenol PM active ingredients

More Info

Advil PM (120 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

Search only Advil brand name

Advil PM (120 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

Current price: 14.97 USD


Order at Amazon


Height: 2.25 Inches

Length: 2.312 Inches

Width: 4 Inches

Weight: 120 Pounds

  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed
  • 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast
  • #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years
  • USE AS DIRECTED: For use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain
  • FAST ABSORPTION, FAST RELIEF: Advil delivers fast-acting relief with strength that lasts People choose Advil for quick and effective treatment of tough aches and pains including headache, lower back pain, joint pain and arthritis pain relief
  • RELIEF PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it
  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels Ibuprofen 200mg rush liquid pain relief wherever you hurt Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold
  • Equate, extra strength, pain reliever, acetaminophen, 500 mg, fever reducer, for adults, tylenol
  • Perforated dispenser box allows easy access
  • Coated, easy to swallow tablets
  • Purpose: Pain reliever / fever reducer
  • Active Ingredients: Acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg
  • Contains 50 packets of 2 tablets in tamper evident, individual dose packets
  • With Tylenol PM Extra Strength Caplet Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed
  • 150-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast
  • For the temporary Relief of Minor Arthritis Pain
  • Acetaminophen 650 mg
  • Extended-Release Tablets. Lasts Up to 8 Hours
  • Compare to Tylenol Arthritis Pain active ingredients
  • Active ingredients: acetaminophen 500 mg, diphenhydramine HCl 25 mg
  • Provides temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness
  • Non-habit forming
  • Pain reliever and nighttime sleep aid
  • Compare to Extra Strength Tylenol PM active ingredients
  • TO USE: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains Advil PM should not be used by children under 12 Do not take more than 2 pills in 24 hours Read all product labeling prior to use Actual packaging may vary
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • SAFE, GENTLE & NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • PATENTED, DUAL LAYER CAPLET: Advil PM is the only brand offering an exclusive bi-layer patented formula Each caplet combines the #1 pain reliever (Ibuprofen) with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • FALL ASLEEP FASTER & STAY ASLEEP LONGER (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains Don’t let pain get in the way of a restful night’s sleep

More Info

1    2    3    4    5    6    7    8    9    10